I suffered through stomach flu for a week and when I started having bloody (bright red) diarrhea, I went to the doctor. I was also having pain in the center of my stomach below my breastbone. He probed around and it was painful only in the upper areas, so he felt I must have an infection so prescribed cipro for me. I still had diarrhea after that but it wasn't bloody. Today is the second full day after seeing the doc and now I have bloody diarrhea again, only it seems like more because it's every time I go now. Is this common following stomach flu, and will the antibiotics help it go away? I'm worried I'll lose too much blood. Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?